# SDR USAA020093

- Difficulty date: February 2, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NR 1 SLAT LOWER LEADING EDGE SKIN CRACKED 3.250 INCHES WIDE BY 17 INCH LONG DOUBLER, STA WBL 557-540 LOWER 4E SKIN AT RIVET LINE.  DOUBLER PREVIOUSLY INSTALLED PER SRM 57-43-01 FIG 206.  (M)
